Show simple item record

dc.contributor.authorCouchouron, Jean-Francois ( )
dc.contributor.authorClaude, Dellacherie ( )
dc.contributor.authorGrandcolas, Michel ( )
dc.date.accessioned2020-02-20T19:50:55Z
dc.date.available2020-02-20T19:50:55Z
dc.date.issued2001-05-08
dc.identifier.citationCouchouron, J. F., Claude, D., & Grandcolas, M. (2001). Cauchy problem for derivors in finite dimension. Electronic Journal of Differential Equations, 2001(32), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9324
dc.description.abstractIn this paper we study the uniqueness of solutions to ordinary differential equations which fail to satisfy both accretivity condition and the uniqueness condition of Nagumo, Osgood and Kamke. The evolution systems considered here are governed by a continuous operators A defined on ℝN such that A is a derivor; i.e., -A is quasi-monotone with respect to (ℝ+)N.en_US
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectDerivoren_US
dc.subjectQuasimonotone operatoren_US
dc.subjectAccretive operatoren_US
dc.subjectCauchy problemen_US
dc.subjectUniqueness conditionen_US
dc.titleCauchy Problem for Serivors in Finite Dimensionen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record